Question for CDCs

Discussion in 'Cambridge Weight Plan' started by Porgeous, 17 August 2007 Social URL.

  1. Porgeous

    Porgeous Chilling

    Posts:
    7,066
    Likes Received:
    473
    Start Weight:
    14st1lb
    Current Weight:
    8st10lb
    Lost(%):
    5st5lb(38.07%)
    Diet:
    CD SS
    Hi there

    I have always suffered from an acid stomach and have acid inhibitor medication for when I get flare ups. I have noticed in the last few days my stomach is becoming very acid, would I be okay to take my medication whilst on CD?

    Thanks
    Georgie
    x
     
  2. Avatar

    MiniMins.com Matched Content

  3. DQ

    DQ Queen of the Damned

    Posts:
    23,285
    Likes Received:
    588
    There should be no problem with you taking your medication whilst you are on CD. However, did you let your CDC know exactly what you are taking when you completed your medical record form?? That way, s/he can check with HQ and confirm that it shouldn't have a detrimental effect. I would let them know but in the meantime better to take your medication than not.
     
    Porgeous likes this.
  4. Porgeous

    Porgeous Chilling

    Posts:
    7,066
    Likes Received:
    473
    Start Weight:
    14st1lb
    Current Weight:
    8st10lb
    Lost(%):
    5st5lb(38.07%)
    Diet:
    CD SS
    Thanks DQ. To be honest it didn't even occur to me to mention it as its something I haven't taken for a very long time and don't take regularly just one tablet every now and again to control any flare ups but I will mention to her when I next see her.

    Thanks for your help.

    Georgie
     
  5. DQ

    DQ Queen of the Damned

    Posts:
    23,285
    Likes Received:
    588
    No worries Georgie - well done on dropping 9 lbs in your first week :clap:
     
  6. sophia-jo

    sophia-jo Silver Member

    Posts:
    1,401
    Likes Received:
    108
    hiya Georgie, I too have a problem with acid. Reflux osophagus (need to check the spelling on that) lol

    I have bad acid on the cd plan...i was adding summer berry flavouring to my fizzy water which I think made it much worse...so i jilted it. I just have plain evian now....I can drink this...not keen on the old tap water.

    I can't remember the name of the medication that I used to take, I just use gaviscon now.

    hope you feel better soon though..
    night night sweetie, I'm about to nod off :nightf: xx sj xx
     
  7. Luke

    Luke Full Member

    Posts:
    74
    Likes Received:
    16
    Diet:
    Cambridge
    Reflux Esophagitis
     
  8. Porgeous

    Porgeous Chilling

    Posts:
    7,066
    Likes Received:
    473
    Start Weight:
    14st1lb
    Current Weight:
    8st10lb
    Lost(%):
    5st5lb(38.07%)
    Diet:
    CD SS
    Thanks Sophia-Jo, nice to know I'm not alone. I think the problem for me is the fact that I don't have a great deal in my stomach so the acid just builds up and I used to drink a lot of milk to control it. Good to know that you can take Gaviscon though as it's not too bad just needs a little something to keep it under control. Haven't used the water flavourings yet but think I may stay clear of them!

    Georgie
    x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...